# SDR SIMA20251221001

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 28,022 hours, 18,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE. TWO EMERGRENCY LIGHTS IN THE CENTER OF THE CABIN DO NOT ILLUMINATE. R & R AFT RT OTBD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. ALL LIGHTS CAME ON, NO BATT FAULT EICAS MSG
